# SDR SWAA2023052430175

- Difficulty date: April 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; CARGO FLOOR SPLICE CORRODED AT STA 887.<[01] BLENDED CORROSION ON AFT CARGO FLOOR SPLICE AT STA. 887 PER SRM 51-10-02. REMOVED .023 OF MATERIAL. REMAINING THICKNESS IS .047?. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED FLOOR PANEL SPLICE AT STA. 887 PER SRM 51-40-02.;[02] INSPECTED WORK PERFORMED.
